Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Kansas City, MO

July 1, 20206 counties in Missouri; Atchison County, Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 1, 2020, 4:27 AM CDT for 6 counties in Missouri; Atchison County, Leavenworth County, Wyandotte County, Kansas. It was in force for 48 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2020, 4:27 AM CDT (09:27 UTC)
Expired
Jul 1, 2020, 5:15 AM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atchison County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 4:32 AM CDTTSTM WND DMGEdgerton, MOREPORT OF TREE DOWN ALONG ROAD IN EDGERTON. TIME ESTIMATED VIA RADAR.
Jul 1, 4:32 AM CDTTSTM WND DMGEdgerton, MOSEVERAL 3 TO 4 INCH LIMBS ON ROOF OF HOME WITH ONE PUNCTURING THE ROOF AND CEILING OF HOUSE. TIME ESTIMATED VIA RADAR.
Jul 1, 4:45 AM CDTTSTM WND DMG1 E Plattsburg, MONUMEROUS LARGE TREE LIMBS SNAPPED. AT LEAST ONE LARGE TREE, 18 INCHES IN DIAMETER, SNAPPED ABOUT 3 TO 4 FEET ABOVE THE GROUND. TIME ESTIMATED FROM RADAR.
Jul 1, 4:53 AM CDTTSTM WND DMG5 Wsw Holt, MOSWING SET DAMAGED BY LARGE TREE LIMB FALLING ON IT. TIME ESTIMATED VIA RADAR. REPORT VIA SOCIAL MEDIA.
Jul 1, 5:00 AM CDTTSTM WND DMGKearney, MOLARGE TREE BRANCH DOWN.
Jul 1, 5:03 AM CDTTSTM WND DMG3 Wnw Excelsior Estates, MOWATKINS MILL SP HAD NUMEROUS 4 TO 12 INCH DIAMETER TREES DOWN ACROSS THE PARK. POWER IS CURRENTLY OUT AT THE PARK.
Jul 1, 5:03 AM CDTTSTM WND DMGLathrop, MOMUCH OF THE FRAMING FOR A CHURCH CONSTRUCTION PROJECT WAS BLOWN DOWN. TIME ESTIMATED FROM RADAR.
Jul 1, 5:03 AM CDTTSTM WND GST 703 Wnw Excelsior Estates, MOESTIMATED WINDS OF 65 TO 70 MPH AT THE WATKINS MILL SP.
Jul 1, 5:06 AM CDTTSTM WND DMG1 Nne Houston Lake, MOLARGE TREE LIMB BLOWN DOWN NEAR THE LINE CREEK TRAIL HEAD. TIME ESTIMATED FROM RADAR.
Jul 1, 5:14 AM CDTTSTM WND DMG1 W Lawson, MOLARGE TREE DOWN OVER THE ROAD.
Jul 1, 5:14 AM CDTTSTM WND DMGOakview, MO3 INCH TREE LIMBS BROKEN AND SOME POWER POLES DOWN. MPING REPORT AND TIME ESTIMATED VIA RADAR.
Jul 1, 5:14 AM CDTTSTM WND DMGOakview, MOCORRECTS PREVIOUS TSTM WND DMG REPORT FROM OAKVIEW. 3 INCH TREE LIMBS BROKEN. MPING REPORT AND TIME ESTIMATED VIA RADAR.
Jul 1, 5:17 AM CDTTSTM WND DMG1 Nw Excelsior Springs, MOLARGE TREE BRANCH DOWN OVER DRIVEWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4036 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS53 KEAX 010927
SVREAX
KSC005-103-209-MOC003-021-047-049-063-165-011015-
/O.NEW.KEAX.SV.W.0142.200701T0927Z-200701T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
427 AM CDT Wed Jul 1 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Wyandotte County in northeastern Kansas...
  Leavenworth County in northeastern Kansas...
  Southeastern Atchison County in northeastern Kansas...
  Buchanan County in northwestern Missouri...
  Clay County in west central Missouri...
  Clinton County in northwestern Missouri...
  Platte County in west central Missouri...
  Southeastern Andrew County in northwestern Missouri...
  Southwestern DeKalb County in northwestern Missouri...

* Until 515 AM CDT.

* At 426 AM CDT, severe thunderstorms were located along a line
  extending from near Clarksdale to near Agency to near Dearborn to
  near Camden Point to near Weston, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Joseph, Leavenworth, Liberty, Gladstone, Lansing, Excelsior
  Springs, Atchison, Smithville, Kearney, Bonner Springs, Parkville,
  Tonganoxie, Platte City, Basehor, Edwardsville, North Kansas City,
  Riverside, Lawson, Plattsburg and Lathrop.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 418.
 Interstate 35 in Missouri between mile markers 5 and 49.
 Interstate 29 between mile markers 0 and 47.
 Interstate 635 between mile markers 5 and 12.
 Interstate 435 between mile markers 12 and 55.
 Interstate 229 between mile markers 0 and 2.
 Kansas Turnpike between mile markers 215 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3955 9530 3958 9512 3966 9492 3973 9482
      3996 9469 3967 9421 3936 9421 3925 9429
      3920 9440 3914 9448 3915 9452 3912 9457
      3904 9519 3942 9518 3942 9528
TIME...MOT...LOC 0926Z 311DEG 29KT 3977 9462 3965 9468 3952 9473 3945
9480 3941 9501

HAIL...1.00IN
WIND...60MPH
 
$$

Kurtz
2 follow-up statements
254 
WWUS53 KEAX 010944
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
444 AM CDT Wed Jul 1 2020

KSC005-103-209-MOC003-021-047-049-063-165-011015-
/O.CON.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Wyandotte KS-Leavenworth KS-Atchison KS-Buchanan MO-Clay MO-
Clinton MO-Platte MO-Andrew MO-DeKalb MO-
444 AM CDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WYANDOTTE...NORTHERN LEAVENWORTH...SOUTHEASTERN ATCHISON...
BUCHANAN...CLAY...CLINTON...PLATTE...SOUTHEASTERN ANDREW AND
SOUTHWESTERN DEKALB COUNTIES...

At 444 AM CDT, severe thunderstorms were located along a line
extending from near Stewartsville to near Plattsburg to near
Smithville to near Ferrelview to near Leavenworth, moving southeast
at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Joseph, Leavenworth, Liberty, Gladstone, Lansing, Excelsior
Springs, Smithville, Kearney, Bonner Springs, Parkville, Platte City,
Basehor, Edwardsville, North Kansas City, Riverside, Lawson,
Plattsburg, Lathrop, Weatherby Lake and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3963 9491 3973 9482 3996 9469 3967 9421
      3936 9421 3925 9429 3920 9440 3914 9448
      3915 9452 3912 9457 3907 9495 3947 9520
TIME...MOT...LOC 0944Z 310DEG 29KT 3968 9449 3955 9453 3943 9460 3936
9467 3932 9488

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Kurtz
671 
WWUS53 KEAX 011004
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
504 AM CDT Wed Jul 1 2020

KSC005-MOC003-011014-
/O.CAN.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Atchison KS-Andrew MO-
504 AM CDT Wed Jul 1 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON AND
SOUTHEASTERN ANDREW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern and west central Missouri.

LAT...LON 3953 9479 3963 9459 3984 9449 3967 9421
      3936 9421 3925 9429 3920 9440 3914 9448
      3915 9451 3912 9457 3908 9490 3942 9505
      3942 9498 3944 9498 3947 9505
TIME...MOT...LOC 1004Z 311DEG 29KT 3958 9434 3945 9438 3933 9445 3926
9452 3922 9473

$$

KSC103-209-MOC021-047-049-063-165-011015-
/O.CON.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Wyandotte KS-Leavenworth KS-Buchanan MO-Clay MO-Clinton MO-Platte MO-
DeKalb MO-
504 AM CDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WYANDOTTE...NORTHEASTERN LEAVENWORTH...SOUTHEASTERN BUCHANAN...
CLAY...CLINTON...PLATTE AND SOUTH CENTRAL DEKALB COUNTIES...

At 504 AM CDT, severe thunderstorms were located along a line
extending from Lathrop to Holt to near Kearney to near Pleasant
Valley to near Weatherby Lake, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Leavenworth, Liberty, Gladstone, Lansing, Excelsior Springs,
Smithville, Kearney, Bonner Springs, Parkville, Platte City, Basehor,
Edwardsville, North Kansas City, Riverside, Lawson, Plattsburg,
Lathrop, Weatherby Lake, Weston and Gower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3953 9479 3963 9459 3984 9449 3967 9421
      3936 9421 3925 9429 3920 9440 3914 9448
      3915 9451 3912 9457 3908 9490 3942 9505
      3942 9498 3944 9498 3947 9505
TIME...MOT...LOC 1004Z 311DEG 29KT 3958 9434 3945 9438 3933 9445 3926
9452 3922 9473

HAIL...1.00IN
WIND...60MPH
 
$$

Kurtz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:21 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 1, 1:21 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
121 AM CDT Wed Jul 1 2020

.Discussion...
Issued at 121 AM CDT WED JUL 1 2020

Forecast focus is on the ongoing MCS In Nebraska and its potential
impact on northeastern Kansas and western Missouri.

Through 1 AM CDT... a stout line of convection has continued across
eastern Nebraska, moving ever so slowly eastward toward the NE/IA
border. Storms fired earlier this afternoon along a surface front
stretched north and south across Nebraska into South Dakota. The
larger parent surface trough stretches south across Kansas, turning
back toward the Llano Estacado. Classic MCS structure this morning
as it's riding along the 1000-500mb Thickness axis. Radar
indications through the midnight hour suggest it's beginning to make
a slow turn to the southeast, as expected. CAMs are in just enough
agreement that storms will begin to advance into far northeastern
Kansas and northwestern Missouri between 2 and 3 AM. The current
line of convection has kicked an outflow just ahead of the main
line, visible on KOAX, but overall it hasn't increased in separation
in the past 30 minutes or so, so their appears to be supportive cold
pool balance for continued maintenance downstream. 0-3km shear
vectors seem to be enough for the moment, this could be a limiting
factor moving through the morning for MO/KS as the low level jet
weakens toward daybreak, resulting in weakening of the line. Forward
propagating Corfidi vectors lend confidence to the southeastern
progression as does the massive amounts of MUCAPE in residence
across the region, well over 2000 J/Kg.

Overall, anticipate this MCS to maintain itself just enough, likely
weakening slightly as it pushes south and southeast along the
Missouri River Valley and across northern Missouri. Through Sunrise,
the line could pose a wind threat, with pockets of 50 to 60 mph wind
gusts not out of the question. The far ranging challenge this MCS
poses, is impact to today's temperatures and heat index values. If
any semblance of convection makes it through the KC Metro, it will
considerably cut heat index values for the afternoon, given residual
cloud cover and tempering temperatures in the morning hours. For
this morning, will run with the forecast of showers and
thunderstorms making it to the Missouri River and the KC Metro, this
will cause heat index values to only reach the upper 90s to near
100, but if current trends are correct, Harrisonville and south
could see heat index values creep toward heat advisory criteria. For
now, will continue with an SPS for heat as confidence remains low
due to the chance for showers and thunderstorms this morning.

For Thursday into the weekend, the region remains influenced by a
positively tilted 500mb ridge with weak forcing, at times, for low
shower and thunderstorm chances. Independence Day looks pretty
typical of the Midwest, temperatures near 90, heat index values in
the mid 90s, and it should be dry for the majority of the region,
but there's some hints of a low chance of an isolated shower or
thunderstorms.

&&

.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1109 PM CDT TUE JUN 30 2020

A line of showers and thunderstorms is expected to move from north
to south through the area early Wednesday morning. Conditions are
expected to deteriorate to MVFR conditions with primary impacts
being gusty winds and heavy rain. Storms are expected to move out
of the area a bit after sunrise Wednesday morning.

VFR conditions are expected to return once storms pass. A wind
shift is anticipated throughout the day Wednesday. Southeasterly
winds slowly transition to northeasterly culminating near the end
of the forecast period. There is some uncertainty in timing of
this shift as it is not certain how the overnight storm system
will influence the mesoscale pattern and kinematics. There is
high confidence that the trend of diurnal cumulus lowering
ceilings will continue as does the favorable conditions for low
cloud development during the overnight hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Kurtz
Aviation...CDB/Pesel

In the hours before

Special weather statement, Jul 1, 1:40 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
140 AM CDT Wed Jul 1 2020

MOZ001-010730-
Atchison MO-
140 AM CDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATCHISON COUNTY UNTIL 230
AM CDT...

At 140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Malvern to 7 miles west of
Hamburg to near Cook. Movement was southeast at 25 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Tarkio, Rock Port, Rockport, Westboro, Watson and Phelps City.

This includes Interstate 29 between mile markers 105 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Missouri.

LAT...LON 4058 9577 4058 9526 4034 9545 4030 9560
      4031 9566 4034 9562 4041 9566 4046 9564
      4046 9568 4048 9570 4049 9568 4051 9569
      4054 9565 4056 9568 4052 9571 4052 9575
      4057 9577
TIME...MOT...LOC 0640Z 312DEG 24KT 4092 9554 4058 9579 4046 9618

Barham
Special weather statement, Jul 1, 2:03 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill
203 AM CDT Wed Jul 1 2020

KSZ057-060-103>105-MOZ028-029-037-038-043-044-053-054-011500-
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Clay-
Jackson-Lafayette-Cass-Johnson MO-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing,
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee,
Lenexa, Parkville, Platte City, Riverside, Weatherby Lake,
Weston, Gladstone, Liberty, Excelsior Springs, Kansas City,
Independence, Odessa, Higginsville, Lexington, Concordia, Belton,
Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler,
Adrian, Rich Hill, Clinton, and Windsor
203 AM CDT Wed Jul 1 2020

...Hot and Humid Conditions are Possible Today...

Hot and humid conditions are possible Wednesday from late morning
through early evening. Temperatures in the low to mid 90s and humid
conditions will allow for heat index values near 100 approaching
105 degrees during the afternoon hours across east central Kansas
and west central Missouri, including the Kansas City Metro.
However, the increasing likelihood of showers and thunderstorms
moving into the region through sunrise would lessen the
possibility of hot and humid conditions developing. If the
complex of storms builds southward through the morning as
expected, afternoon heat index values will struggle to reach 100
where rain and storms occur.

Kurtz
Special weather statement, Jul 1, 2:39 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
239 AM CDT Wed Jul 1 2020

KSZ102-MOZ001-002-004-011-012-010845-
Doniphan KS-Atchison MO-Holt MO-Gentry MO-Nodaway MO-Andrew MO-
239 AM CDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...WEST
CENTRAL GENTRY...ATCHISON...HOLT...NODAWAY AND NORTHWESTERN ANDREW
COUNTIES UNTIL 345 AM CDT...

At 239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanchard to near Tarkio to near Fairfax
to near Shubert. Movement was southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Oregon, Fairfax, Burlington
Junction, Ravenwood, Maitland, Skidmore, Forest City, Craig,
Fillmore, White Cloud, Rockport, Barnard, Conception Junction,
Bolckow, Graham and Clearmont.

This includes Interstate 29 between mile markers 62 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern Missouri.

LAT...LON 4058 9504 4033 9454 4009 9471 3996 9486
      3981 9513 3996 9534 4000 9534 4001 9531
      4004 9542 4012 9539 4018 9548 4024 9547
      4026 9555 4030 9556 4031 9566 4035 9562
      4041 9566 4046 9564 4046 9568 4058 9551
TIME...MOT...LOC 0739Z 305DEG 33KT 4055 9524 4044 9532 4031 9547 4025
9559

Kurtz
Special weather statement, Jul 1, 3:49 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
349 AM CDT Wed Jul 1 2020

MOZ002>005-011>013-010930-
De Kalb MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-Harrison MO-
Andrew MO-
349 AM CDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR WORTH...GENTRY...NORTHWESTERN
HARRISON...SOUTHEASTERN HOLT...EASTERN NODAWAY...ANDREW AND WESTERN
DEKALB COUNTIES UNTIL 430 AM CDT...

At 349 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Athelstan to 11 miles northwest of King City to
near Savannah. Movement was east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Savannah, Albany, Stanberry, King City, Grant City, Ravenwood, Union
Star, Clarksdale, Fillmore, Irena, Barnard, Conception Junction,
Sheridan, Parnell, Bolckow, Rosendale, Cosby, Darlington, Guilford
and Clyde.

This includes Interstate 29 mile marker 65 and near mile marker 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Missouri.

LAT...LON 4057 9410 4001 9431 3977 9452 3981 9460
      3982 9460 3982 9463 4002 9510 4019 9489
      4058 9474
TIME...MOT...LOC 0849Z 290DEG 26KT 4057 9453 4012 9471 3993 9487

Barham
Local storm report, Jul 1, 4:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     1 S SAINT JOSEPH        39.75N 94.85W
07/01/2020  M63 MPH          BUCHANAN           MO   DEPT OF HIGHWAYS

&&

JRB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:40 AM CDTSpecial Weather StatementEAXAtchison50 min
Jul 1, 1:49 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway56 min
Jul 1, 2:39 AM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway66 min
Jul 1, 3:25 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt35 min
Jul 1, 3:49 AM CDTSpecial Weather StatementEAXAndrew, Gentry, Worth41 min
Jul 1, 3:54 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt, Platte51 min
Jul 1, 5:01 AM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, DeKalb, Jackson, Lafayette and 2 more44 min
Jul 1, 5:22 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Clay, Jackson, Johnson and 3 more53 min
Jul 1, 5:29 AM CDTTornado WarningEAXJackson16 min
Jul 1, 6:14 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis61 min
Jul 1, 6:25 AM CDTAreal Flood AdvisoryEAXClay, Jackson3 hr
Jul 1, 7:10 AM CDTSpecial Weather StatementEAXHenry35 min
Jul 1, 2:53 PM CDTHeat AdvisoryEAXBates24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.